Volume 189, Issue 3, March 2013

This issue is a translation of Problemy Matematicheskogo Analiza (Problems in Mathematical Analysis), No. 68, January 2013. Editorial Board of PMA: N. Uraltseva (Main Editor), N. Ivochkina, A. Laptev, B. Makarov, V. Maz’ya, V. Osmolovskii, B. Plamenevskii, G. Rozenblyum, D. Yafaev. Translated into English and edited by Tamara Rozhkovskaya (rozhk@math.nsc.ru)

ISSN: 1072-3374 (Print) 1573-8795 (Online)

Prior to Volume 68 (1994), this journal was published as Journal of Soviet Mathematics.

In this issue (15 articles)